MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUS6A
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 09/2022).
 
Event or Problem Description
It was reported that during a procedure, the device allegedly had a failure.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a recanalization procedure, the core wire allegedly detached along with the marker band.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 6s crosser cto recanalization catheter was returned for evaluation.During visual evaluation, it was noted that the distal tip was detached from the catheter along with marker band and not returned.The inner core wire had a break approximately 4.1cm from the distal end of the catheter.No functional testing due to the condition of the sample.Therefore, the investigation is confirmed for the detachment of device or device component and corewire fracture.A definitive root cause for the detachment of device or device component and corewire fracture could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2022).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11669735
Report Number2020394-2021-00855
Device Sequence Number11510157
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFEW2730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;